# SDR SIMA20150624002

- Difficulty date: June 24, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING UPPER FLANGE AFT AREA IS CRACKED.  COMPLIED WITH ERS-EM-53MR-1482 RT OVERWING UPPER FLANGE REPAIR.
